Nonuniform bounds in the Poisson approximation with applications to informational distances. II

Bobkov SG, Chistyakov G, Götze F (2019)
LITHUANIAN MATHEMATICAL JOURNAL 59(4): 469-497.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We explore asymptotically optimal bounds for deviations of distributions of independent Bernoulli random variables from the Poisson limit in terms of the Shannon relative entropy and Renyi/relative Tsallis distances (including Pearson's chi(2)). This part generalizes the results obtained in Part I and removes any constraints on the parameters of the Bernoulli distributions.
Stichworte
chi(2)-divergence; relative entropy; Poisson approximation
Erscheinungsjahr
2019
Zeitschriftentitel
LITHUANIAN MATHEMATICAL JOURNAL
Band
59
Ausgabe
4
Seite(n)
469-497
ISSN
0363-1672
eISSN
1573-8825
Page URI
https://pub.uni-bielefeld.de/record/2941909

Zitieren

Bobkov SG, Chistyakov G, Götze F. Nonuniform bounds in the Poisson approximation with applications to informational distances. II. LITHUANIAN MATHEMATICAL JOURNAL. 2019;59(4):469-497.
Bobkov, S. G., Chistyakov, G., & Götze, F. (2019). Nonuniform bounds in the Poisson approximation with applications to informational distances. II. LITHUANIAN MATHEMATICAL JOURNAL, 59(4), 469-497. doi:10.1007/s10986-019-09468-3
Bobkov, S. G., Chistyakov, G., and Götze, F. (2019). Nonuniform bounds in the Poisson approximation with applications to informational distances. II. LITHUANIAN MATHEMATICAL JOURNAL 59, 469-497.
Bobkov, S.G., Chistyakov, G., & Götze, F., 2019. Nonuniform bounds in the Poisson approximation with applications to informational distances. II. LITHUANIAN MATHEMATICAL JOURNAL, 59(4), p 469-497.
S.G. Bobkov, G. Chistyakov, and F. Götze, “Nonuniform bounds in the Poisson approximation with applications to informational distances. II”, LITHUANIAN MATHEMATICAL JOURNAL, vol. 59, 2019, pp. 469-497.
Bobkov, S.G., Chistyakov, G., Götze, F.: Nonuniform bounds in the Poisson approximation with applications to informational distances. II. LITHUANIAN MATHEMATICAL JOURNAL. 59, 469-497 (2019).
Bobkov, Sergey G., Chistyakov, Gennadiy, and Götze, Friedrich. “Nonuniform bounds in the Poisson approximation with applications to informational distances. II”. LITHUANIAN MATHEMATICAL JOURNAL 59.4 (2019): 469-497.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar